ISSN 2394-5125
 

Research Article 


OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT

Umarzoda Shokhrukh.

Abstract
This article considers the quadrature formulas with weight. Shows how to find the asymptotically optimal
distribution of nodes of these formulas.

Key words: quadrature weighting formula, the optimal distribution of nodes.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Umarzoda Shokhrukh
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Umarzoda Shokhrukh. OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . JCR. 2020; 7(10): 1683-1687. doi:10.31838/jcr.07.10.308


Web Style

Umarzoda Shokhrukh. OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . http://www.jcreview.com/?mno=103718 [Access: August 18, 2021]. doi:10.31838/jcr.07.10.308


AMA (American Medical Association) Style

Umarzoda Shokhrukh. OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . JCR. 2020; 7(10): 1683-1687. doi:10.31838/jcr.07.10.308



Vancouver/ICMJE Style

Umarzoda Shokhrukh. OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . JCR. (2020), [cited August 18, 2021]; 7(10): 1683-1687. doi:10.31838/jcr.07.10.308



Harvard Style

Umarzoda Shokhrukh (2020) OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . JCR, 7 (10), 1683-1687. doi:10.31838/jcr.07.10.308



Turabian Style

Umarzoda Shokhrukh. 2020. OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . Journal of Critical Reviews, 7 (10), 1683-1687. doi:10.31838/jcr.07.10.308



Chicago Style

Umarzoda Shokhrukh. "OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT ." Journal of Critical Reviews 7 (2020), 1683-1687. doi:10.31838/jcr.07.10.308



MLA (The Modern Language Association) Style

Umarzoda Shokhrukh. "OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT ." Journal of Critical Reviews 7.10 (2020), 1683-1687. Print. doi:10.31838/jcr.07.10.308



APA (American Psychological Association) Style

Umarzoda Shokhrukh (2020) OPTIMUM DISTRIBUTION OF SECTIONS OF A SQUARE FORMULA WITH WEIGHT . Journal of Critical Reviews, 7 (10), 1683-1687. doi:10.31838/jcr.07.10.308